Decomposition of complete bipartite graphs into generalized prisms

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/95773

Show full item record


Title: Decomposition of complete bipartite graphs into generalized prisms
Author: Cichacz, Sylwia
Fronček, Dalibor
Kovář, Petr
Date issue: 2013
Citation: European journal of combinatorics. 2013, vol. 34, issue 1, p. 104-110.
URI: http://hdl.handle.net/10084/95773
ISSN: 0195-6698
DOI: 10.1016/j.ejc.2012.07.018
URI: http://dx.doi.org/10.1016/j.ejc.2012.07.018
Type: article
Document version: submittedVersion
Access rights: openAccess Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View Description
european-journa ... cs-2013-34-1-104-kovar.pdf 486.6Kb PDF View/Open submittedVersion

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics